# SDR CALA0400390

- Difficulty date: April 16, 2004
- Submitted: April 19, 2004
- Operation: Air carrier
- Aircraft: N70353
- Make and model: Boeing 7373T0
- Aircraft serial: 23591
- Aircraft time: 49,101 hours, 25,731 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED (10 INCHES) BETWEEN FLOOR STATION 328 AND 346.  REPLACED CORRODED SEAT TRACK PER SRM 53-00-52.
